# SDR SWIA202163636

- Difficulty date: October 15, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT IS CORRODE AT FS 280.00 BETWEEN STGR 24R AND 23R   (C CHECK RO 01-05-2022)   PERMANENT REPAIR ACCOMPLISHED IAW MHIRJ REO 670-53-21-2186 REV -- DATED 11/13/21. NO CHANGE TO WEIGHT AND BALANCE, TASK CARD 51-900-1002-SKY AND M-337 ATTACHED
